# SDR EISA96108

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310NE
- Make and model: Boeing 727-2A7
- Aircraft serial: 20241
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1310
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE WEB CRACKED AT LIGHTENING HOLE JUST AFT OF RT AFT AIRSTAIR STRUT FS 1310.  INSTALLED DOUBLER PER SRM 51-40-02.  TT:  66,991:57 HOURS.  TC:  45,084.  (X)
